# SDR UALA2011080203999

- Difficulty date: August 2, 2011
- Submitted: August 11, 2011
- Operation: Air carrier
- Aircraft: N575UA
- Make and model: Boeing 757222
- Aircraft serial: 26689
- Aircraft time: 61,335 hours, 22,752 cycles
- Engine: Pwa PW2037
- System (JASC): 5240 · Service Doors
- Part: Seal
- Condition: Leaking
- Location: Door Hinge
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTS LOUD NOISE AT DOOR 2R.  CHECKED DOOR 2R SEAL & SEALING AREA. FOUND ALL IN SERVICEABLE CONDITION. PRESSURIZED ACFT TO 4.5 PSID. HAD AUDIBLE LEAK AT LOWER HINGE AREA. CHECKED & FOUND VOID IN SEALANT AT FWD O.B. CORNER OF HINGE CAVITY CASTING WHERE IT ATTACHES TO FUSELAGE. CLEANED PASSAGE OF VOID WITH SOLVENT & PIPE CLEANER. INJECTED BMS95 SEALANT INTO OUTER HOLE UNTIL IT WAS VISIBLE FROM INSIDE ACFT.  PRESSURIZED AIRCRAFT, NO AUDIBLE LEAK NOTED AT DOOR 2R.
